Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Cumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resources

Loading...
Thumbnail Image

Full text at PDC

Publication date

2018

Advisors (or tutors)

Journal Title

Journal ISSN

Volume Title

Publisher

American Institute of Mathematical Sciences
Citations
Google Scholar

Citation

Amador, J. y Lopez-Herrero, M. (2018) «Cumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resources», Discrete and Continuous Dynamical Systems - Series B, 23(8), pp. 3137-3151. doi:10.3934/DCDSB.2017211

Abstract

The paper deals with a stochastic SEIR model with nonlinear incidence rate and limited resources for a treatment. We focus on a long term study of two measures for the severity of an epidemic: The total number of cases of infection and the maximum of individuals simultaneously infected during an outbreak of the communicable disease. Theoretical and computational results are numerically illustrated.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections